# SDR AWXA0002134

- Difficulty date: July 23, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: 654540919
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Pressure web stiffener cracked BS 727 LBL 8 WL 202C: Removed and replaced pressure web stiffener IAw B737 SRM 51-30-2 pg 8
